# SDR UPS96220436

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Uplock Support
- Condition: Corroded
- Location: Bs 870-880
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON LEFT MLG UPLOCK SUPPORT STRUCUTRE BS 872 TO 880 LBL 66 TO 70 WL 189 TO 192 ON HORIZONTAL WEB, VERTICAL WEB AND SUPPORT WEB L-ANGLE AND AT BS 889 ON WEB AND FLANGE.  REMOVED CORROSION, REWORK ON WEB SUPPORT ANGLE DEEMED OUT OF LIMITS, ONLY REPLACED L-ANGLE IAW SRM 53-10-1, 53-10-2, 51-30-2, 51-30-5 MM 51-20-21, 51-20-31.
